Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Monolithic spaces of measures

Tom 254 / 2021

Grzegorz Plebanek Fundamenta Mathematicae 254 (2021), 335-348 MSC: Primary 28A33, 46E27, 03E50. DOI: 10.4064/fm962-9-2020 Opublikowany online: 14 January 2021

Streszczenie

For a compact space $K$ we consider the space $P(K)$ of probability regular Borel measures on $K$, equipped with the weak$^\ast $ topology inherited from $C(K)^\ast $. We discuss possible characterizations of those compact spaces $K$ for which $P(K)$ is $\aleph_0$-monolithic. The main result states that under $\diamondsuit $ there exists a nonseparable Corson compact space $K$ such that $P(K)$ is $\aleph_0$-monolithic but $K$ supports a measure of uncountable type.

Autorzy

  • Grzegorz PlebanekInstytut Matematyczny
    Uniwersytet Wrocławski
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek